# SDR SWI2025F00463

- Difficulty date: March 26, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000625
- Aircraft time: 21,013 hours, 12,495 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III AFT CARGO FR 81 BETWEEN STGR 27R TO 28R SHEAR CLIP CORRODED     (C-CHECK RO 4/11/2025)    REMOVED AND REPLACED SHEAR CLIP, BRACKET AND INSTALLED REPAIR PLUG AT CFIII AFT CARGO FRAME 81 AND STRINGERS 27R-28R AS MARKED. SEE CONTINUATION CARD FOR WORK PERFORMED.REF SRM 51-40-08  ETD2025-170-905361. ADDITIONAL WEIGHT FOR REPAIR BUSHING IS 1.9G. TOOLING ID HG3-61241 CAL DUE 8-21-25. THIS DOES NOT EFFECT WEIGHT AND BALANCE TO ACFT
